Our Beagle World Forums banner
1 - 6 of 6 Posts

· Banned
Joined
·
19,926 Posts
Poor girl.
I haven't experienced anything like this but, from what I've read, the fever could be due to some sort of infection. That would explain why the vet gave her antibiotics.

I hope she's better soon. Please keep us posted.
 

· Banned
Joined
·
19,926 Posts
I wish I could relieve your worry but your post leads me to advise that <span style="text-decoration: underline">you need to call your vet</span>. It has been long enough for both the antibiotics and pain meds to kick in and the lack of eating and especially the lack of drinking are of major concern. You need to be concerned about dehydration -- a few ice cubes are not enough. A dog's normal temp should not be above 102.5 F so 105 is quite concerning.
If your vet does not know what to do next, you need to get Lillie to an internist (associated with a veterinary hospital) asap! I would agree that you don't want a vet to just do tests randomly but you have to do something now.
 

· Banned
Joined
·
19,926 Posts
I am so relieved to read your update -- thank goodness Lillie is feeling more like herself! [Re temp: I was on the phone asking my vet's advice as my Maggie was having a seizure -- he actually asked me what her temp was!! Like I could handle taking her temp at that point ...]
 

· Banned
Joined
·
19,926 Posts
I wish I could offer some sage advice, but all I can do is tell you that you and Lillie are in my thoughts and prayers. It's so distressing when one of our furkids is sick, and we don't know what it is or what to do for it.
 

· Banned
Joined
·
19,926 Posts
I am sorry to hear that Lillie is not rebounding as quickly as you (and we) would want. I would caution you against dropping/changing her meds without talking with your vet. If you have confidence in him, then you need to follow through with his advice. If you don't have confidence in him, then you need to get Lillie to another vet for a second opinion. It has been my experience with Maggie that antibiotics kick in pretty quickly -- have never had to wait four days for that to happen. Why did your vet prescribe Metacam? It is my understanding that that is usually prescribed for inflammation related to arthritic conditions. Any meds can cause an upset stomach if not enough food is consumed. Baytril has upset Maggie's stomach, particularly if she is not eating. Sending gentle hugs to you and Lillie!
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top